Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Norman, OK

May 9, 20157 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 9, 2015, 3:09 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 3:09 PM CDT (20:09 UTC)
Expired
May 9, 2015, 6:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Atoka County, OK, Carter County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 125 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 4:29 PM CDTFLASH FLOOD1 Se Ada, OKROADS FLLODED AND CARS STALLED. VIA MPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WGUS54 KOUN 092009
FFWOUN
OKC005-019-029-063-069-099-123-092300-
/O.NEW.KOUN.FF.W.0022.150509T2009Z-150509T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  SOUTH CENTRAL HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
  PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  CENTRAL ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
  EAST CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
  COAL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 600 PM CDT
    
* AT 306 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN FROM NEAR SULPHUR TO NEAR MILBURN. RAINFALL AMOUNTS OF 
  ONE TO TWO INCHES ARE POSSIBLE OVER THE WARNED AREA...WHERE 
  BETWEEN FIVE AND EIGHT INCHES OF RAIN HAVE FALLEN IN RECENT DAYS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ADA...SULPHUR...ATOKA...TISHOMINGO...DAVIS...COALGATE...BYNG...
  ROFF...SPRINGER...RAVIA...STONEWALL...WAPANUCKA...STRINGTOWN...
  LEHIGH...TUPELO...MILL CREEK...MILBURN...TUSHKA...FITZHUGH AND
  DOUGHERTY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3451 9567 3451 9578 3446 9578 3413 9652
      3433 9729 3464 9699 3464 9693 3470 9693
      3486 9676 3485 9610 3468 9609 3468 9589
      3459 9588 3458 9567

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:43 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 9, 12:43 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1243 PM CDT SAT MAY 9 2015

.DISCUSSION...
SEE AVIATION

&&

.AVIATION...
AN UPPER LEVEL THUNDERSTORM SYSTEM CONTINUED TO APPROACH THE
SOUTHERN PLAINS. SEVERE TSRA CONTINUES TO BREAK OUT ACROSS
SOUTHWEST OKLAHOMA... WITH MARGINAL GR AS THE MAIN THREAT.
EXPECTING STORMS TO RAMP UP BY 21Z... AFFECTING MOST OF OUR
TERMINALS THROUGH THE EVENING. THE STORM ACTIVITY SHOULD BE
DECREASING WEST TO EAST BY EARLY MORNING... AS THE UPPER LOW
CONTINUES IT TRACK INTO THE CENTRAL PLAINS.

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT SAT MAY 9 2015/

UPDATE...
TWO AREAS OF SHOWERS/STORMS THIS MORNING. ONE IN SE PARTS OF THE
FA AND THE OTHER AREA IS AFFECTING WESTERN OK. THIS ACTIVITY IS
EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS BUT DECREASE/DIMINISH
EARLY TO MID-AFTERNOON. THERE ARE SOME QUESTIONS ABOUT THIS
AFTERNOON/EVENING DUE TO THE MORNING CONVECTION BUT ADDITIONAL
STORMS ARE STILL POSSIBLE LATE THIS AFTERNOON/EVENING WITH SOME
MODELS CURRENTLY SHOWING THE BEST CHANCE IN PARTS OF SOUTHERN
OK/WESTERN NORTH TEXAS. FURTHER NORTH THERE COULD BE OTHER STORMS
BUT MAY BE MORE SCATTERED. SEVERE STORMS WILL STILL BE POSSIBLE
ESPECIALLY IF HAVE A CHANCE TO RECOVER FROM THIS MORNING. HEAVY
RAIN AND FLASH FLOODING WILL BE A CONCERN THROUGHOUT THE DAY AND
TONIGHT.

MADE SOME ADJUSTMENTS TO POP/WX GRIDS TO ACCOUNT FOR MORNING
ACTIVITY... THEN LOWERED CHANCES FOR LATE AFTERNOON AND THEN
INCREASE POPS IN THE SOUTH FOR THIS EVENING. UPDATES OUT SHORTLY.

PREV DISCUSSION... /ISSUED 330 AM CDT SAT MAY 9 2015/

DISCUSSION...
ANOTHER MESSY SCENARIO SETTING UP FOR THE COMING DAY WITH RESPECT
TO CONVECTION AND SEVERE POTENTIAL.

EXPECT THAT WE WILL SEE CONVECTION REDEVELOP EARLY THIS MORNING TO
OUR WEST AND SOUTHWEST THAT WILL MOVE EAST AND NORTHEAST ACROSS
PORTIONS OF THE AREA THROUGH THE MORNING HOURS. ELEVATED
INSTABILITY AND WIND SHEAR LOOK TO BE SUFFICIENT FOR SOME
SEVERE... MAINLY HAIL... TO BE POSSIBLE WITH THIS ACTIVITY. THE
QUESTION IS THEN, WHAT IMPACT WILL THIS HAVE ON AFTN STORM
DEVELOPMENT AND ITS INTENSITY.

CURRENT THOUGHT IS THAT MORNING CONVECTION SHOULD PUSH EAST AND
NORTHEAST SUFFICIENTLY EARLY THAT THE AIRMASS TO THE EAST OF THE
DRYLINE WILL RECOVER SUFFICIENTLY THAT ADDITIONAL THUNDERSTORM
DEVELOPMENT WILL OCCUR DURING THE AFTN HOURS FROM THE HIGH PLAINS
BACK SOUTH INTO THE OKLAHOMA AND TEXAS PANHANDLES. SUPERCELL
THUNDERSTORMS CAPABLE OF ALL TYPES OF SEVERE WEATHER WILL BE
POSSIBLE WITH THESE STORMS. APPEARS THAT WESTERN/NORTHWESTERN HALF
OF THE OKLAHOMA WILL HAVE THE HIGHEST POTENTIAL FOR THESE MOST
SEVERE STORMS. HOWEVER LOCATIONS FURTHER SOUTH WILL STILL HAVE
POTENTIAL AS INSTABILITY AND WIND SHEAR WILL BE MORE THAN
SUFFICIENT FOR SEVERE STORMS... JUST MORE UNCERTAINTY AS TO
RECOVERY FROM MORNING CONVECTION MAY EXIST THERE.

WE THEN TURN TO SATURDAY NIGHT AND SUNDAY... LATE NIGHT
REDEVELOPMENT LOOKS POSSIBLE ACROSS PORTIONS OF THE AREA AND THEN
AGAIN SUNDAY AFTERNOON ALONG AN ADVANCING COLD FRONT. BY SUNDAY
AFTERNOON THIS FRONT IS EXPECTED TO BE ADVANCING THROUGH NORTH
CENTRAL INTO SOUTHWEST OKLAHOMA... WHICH IS QUITE A BIT SLOWER
THAN WAS PREVIOUS MODELS WOULD HAVE INDICATED. MODELS ALSO SHOW...
UNFORTUNATELY... VERY HIGH PRECIP TOTALS ASSOCIATED WITH THIS
CONVECTION FOR SUNDAY AFTERNOON AND NIGHT. THERE IS A SEVERE RISK
FOR SUNDAY... BUT THINK THAT ADDITIONAL PRECIP WILL BE MAIN IMPACT
WITH THE STORMS ON SUNDAY. THIS WILL RESULT IN THE NEED TO EXTEND
THE FLOOD WATCH INTO MONDAY MORNING ACROSS MUCH OF THE SAME AREAS
THAT ARE CURRENTLY UNDER THE WATCH.

AFTER THIS SHOULD SEE A COUPLE OF RATHER TRANQUIL AND DRY DAYS
BEFORE SOUTHWEST FLOW BRINGS MORE PRECIP CHANCES BACK INTO THE
AREA BY MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74  63  77  52 /  80  50  50  40
HOBART OK         74  58  79  50 /  70  30  20  20
WICHITA FALLS TX  76  62  79  54 /  70  60  60  40
GAGE OK           74  51  75  44 / 100  30  10  10
PONCA CITY OK     74  63  78  49 /  50  50  40  30
DURANT OK         76  67  77  59 /  80  70  80  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

25/11/67
Hazardous weather outlook, May 9, 11:11 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT SAT MAY 9 2015

OKZ004>048-050>052-TXZ083>090-101615-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1111 AM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS WESTERN AND PARTS
OF CENTRAL AND SOUTH CENTRAL OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY WEST OF A LINE FROM MEDFORD
AND ENID... TO KINGFISHER AND MUSTANG... TO PAULS VALLEY AND
ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A
SLIGHT RISK COVERS THE REST OF NORTH CENTRAL... CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA.

TIMING...
A SEVERE STORM OR TWO WILL BE POSSIBLE THROUGH EARLY AFTERNOON BUT THE
MOST SIGNIFICANT SEVERE THREAT WILL EVOLVE FROM 4 PM TO 10 PM.

IMPACTS...
TORNADOES POSSIBLE LATE THIS AFTERNOON AND EVENING... ESPECIALLY
ACROSS PARTS OF WESTERN OKLAHOMA. VERY LARGE HAIL UP TO BASEBALL
SIZE DAMAGING WINDS TO 70 MPH HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING AND RIVER FLOODING IN SOME AREAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS MUCH OF
THE DAY...BUT ESPECIALLY IN THE 4 PM TO 10 PM WINDOW...WHEN THE
MORE SIGNIFICANT SEVERE THREAT IS EXPECTED.

DISCUSSION...
ANOTHER COMPLEX SEVERE WEATHER SETUP IS FORECAST TODAY AND
TONIGHT.

A COUPLE AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
AFFECT PARTS OF WESTERN OKLAHOMA AND SOUTH CENTRAL OKLAHOMA AND
NORTH TEXAS. THIS ACTIVITY MAY DECREASE SOME BY AROUND MID-
AFTERNOON.

THE MORE SIGNIFICANT SEVERE WEATHER IS EXPECTED TO BE LATE THIS
AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE EAST OF THE
DRYLINE. THE PROGRESSION AND INTENSITY OF THE SEVERE STORMS LATE
THIS AFTERNOON AND EVENING WILL DEPEND ON THE EVOLUTION AND
RECOVERY FROM THE EARLY STORMS. VERY LARGE HAIL... DAMAGING WIND
GUSTS... AND TORNADOES ARE POSSIBLE. THE POTENTIAL FOR SEVERE
STORMS WILL DECREASE OVERNIGHT BUT STORMS WILL REMAIN POSSIBLE
INTO EARLY SUNDAY.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE LIKELY IN SOME AREAS TODAY AND
TONIGHT WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL
ALSO OCCUR THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG
STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY
SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE
SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID
TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE
INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND
DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY
STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS
THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY.

STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT
WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE
NEXT WEEK INTO NEXT WEEKEND.

.HEAVY RAIN...
VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF
THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM

In the hours before

Special weather statement, May 9, 2:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT SAT MAY 9 2015

OKZ046-047-050-051-091945-
CARTER OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
215 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...EASTERN
LOVE...NORTHWESTERN MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL
245 PM CDT...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MARIETTA...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3372 9713 3383 9720 3384 9717 3389 9718
      3391 9723 3391 9724 3392 9724 3419 9719
      3419 9663 3394 9690 3396 9692 3394 9697
      3395 9700 3389 9698 3384 9704 3386 9707
      3385 9709 3382 9705 3380 9709 3376 9708
TIME...MOT...LOC 1912Z 219DEG 57KT 3387 9711
Special weather statement, May 9, 2:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT SAT MAY 9 2015

OKZ052-091945-
BRYAN OK-
215 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN COUNTY UNTIL
245 PM CDT...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
LAKE TEXOMA...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3377 9649 3378 9651 3382 9653 3382 9658
      3385 9663 3388 9659 3391 9658 3392 9659
      3392 9658 3395 9660 3396 9658 3397 9658
      3411 9650 3412 9600
TIME...MOT...LOC 1912Z 218DEG 36KT 3384 9660
Local storm report, May 9, 2:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLASH FLOOD      MARLOW                  34.64N 97.96W
05/09/2015                   STEPHENS           OK   TRAINED SPOTTER

            SCHOOL BUILDING REPORTEDLY FLOODED.

&&

TLINDLEY
Local storm report, May 9, 2:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
241 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLASH FLOOD      MINCO                   35.32N 97.95W
05/09/2015                   GRADY              OK   EMERGENCY MNGR

            FLOOD WATERS COVERING ROAD WITH TRUCK IN DITCH ALONG
            HIGHWAY 37 BETWEEN ROBINS RD AND COUNTY ROAD 2870.

&&

TLINDLEY
Local storm report, May 9, 2:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      11 N CHICKASHA          35.20N 97.95W
05/09/2015                   GRADY              OK   AMATEUR RADIO

            FLOOD WATERS COVERING HIGHWAY 81.

&&

TLINDLEY
Special weather statement, May 9, 2:58 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT SAT MAY 9 2015

OKZ042-043-047-048-051-052-092030-
ATOKA OK-COAL OK-BRYAN OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK-
258 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ATOKA...SOUTHERN
COAL...NORTHWESTERN BRYAN...SOUTHEASTERN PONTOTOC...NORTHEASTERN
MARSHALL AND JOHNSTON COUNTIES UNTIL 330 PM CDT...

AT 254 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TISHOMINGO...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
TISHOMINGO...COALGATE...STONEWALL...WAPANUCKA...LEHIGH...TUPELO...
MILBURN...BROMIDE...REAGAN...CLARITA...NIDA...COLEMAN...PONTOTOC...
FILLMORE...OLNEY...CONNERVILLE...PHILLIPS AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3410 9654 3430 9682 3471 9653 3448 9616
TIME...MOT...LOC 1954Z 216DEG 38KT 3427 9663

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:22 PM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 7:24 PM CDTSpecial Weather StatementOUNMarshall36 min
May 8, 7:25 PM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens4 hr
May 8, 7:43 PM CDTTornado WarningOUNHughes32 min
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more56 min
May 8, 8:06 PM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 8, 8:08 PM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman5 days
May 8, 8:08 PM CDTRiver Flood WarningOUNLove26 days
May 8, 8:12 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more3 hr
May 8, 8:22 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole38 min
May 8, 8:30 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole45 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more44 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole49 min
May 8, 9:06 PM CDTTornado WarningOUNHughes24 min
May 8, 9:13 PM CDTTornado WarningOUNHughes32 min
May 8, 9:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall44 min
May 8, 9:54 PM CDTRiver Flood WarningOUNOklahoma11 hr
May 8, 10:26 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 8, 11:13 PM CDTSpecial Weather StatementOUNBryan32 min
May 9, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
May 9, 12:47 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray4 days
May 9, 1:03 AM CDTSpecial Weather StatementOUNBryan27 min
May 9, 1:21 AM CDTSevere Thunderstorm WarningOUNBryan39 min
May 9, 1:47 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie37 hr
May 9, 2:57 AM CDTRiver Flood WarningOUNBryan4 days
May 9, 6:28 AM CDTSpecial Weather StatementOUNJackson32 min
May 9, 7:06 AM CDTSpecial Weather StatementOUNGreer, Harmon39 min
May 9, 7:07 AM CDTSpecial Weather StatementOUNTillman38 min
May 9, 7:46 AM CDTSpecial Weather StatementOUNComanche, Stephens29 min
May 9, 8:03 AM CDTSpecial Weather StatementOUNRoger Mills27 min
May 9, 8:16 AM CDTSpecial Weather StatementOUNDewey44 min
May 9, 8:34 AM CDTSpecial Weather StatementOUNCanadian, Carter, Garvin, Grady, Murray26 min
May 9, 8:40 AM CDTSpecial Weather StatementOUNDewey, Ellis35 min
May 9, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
May 9, 9:32 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Love, Marshall, Murray3 hr
May 9, 10:04 AM CDTSpecial Weather StatementOUNMarshall26 min
May 9, 10:37 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall4 hr
May 9, 10:38 AM CDTSpecial Weather StatementOUNAtoka, Marshall37 min
May 9, 11:32 AM CDTFlash Flood WarningOUNAtoka, Bryan4 hr
May 9, 11:39 AM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 11:53 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens52 min
May 9, 11:57 AM CDTSpecial Weather StatementOUNGreer, Kiowa33 min
May 9, 12:20 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 9, 12:23 PM CDTSpecial Weather StatementOUNKiowa37 min
May 9, 12:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
May 9, 12:33 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 9, 12:52 PM CDTSevere Thunderstorm WarningOUNCotton, Grady, Stephens53 min
May 9, 1:07 PM CDTSpecial Weather StatementOUNCanadian23 min
May 9, 1:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita46 min
May 9, 1:17 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more3 hr
May 9, 1:27 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma5 hr
May 9, 1:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 9, 1:42 PM CDTSpecial Weather StatementOUNCleveland33 min
May 9, 1:47 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens43 min
May 9, 2:01 PM CDTSpecial Weather StatementOUNCaddo29 min
May 9, 2:02 PM CDTSpecial Weather StatementOUNOklahoma28 min
May 9, 2:10 PM CDTSpecial Weather StatementOUNPottawatomie35 min
May 9, 2:14 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Pottawatomie, Seminole6 hr
May 9, 2:15 PM CDTSpecial Weather StatementOUNBryan30 min
May 9, 2:29 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston14 min
May 9, 2:58 PM CDTSpecial Weather StatementOUNJohnston32 min
May 9, 3:18 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma27 min
May 9, 3:34 PM CDTSpecial Weather StatementOUNHughes26 min
May 9, 3:54 PM CDTSpecial Weather StatementOUNCoal36 min
May 9, 4:08 PM CDTSpecial Weather StatementOUNPontotoc37 min
May 9, 4:30 PM CDTSpecial Weather StatementOUNCoal30 min
May 9, 4:46 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
May 9, 4:48 PM CDTSevere Thunderstorm WarningOUNHughes42 min
May 9, 4:52 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole4 hr
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningOUNLove, Marshall49 min
May 9, 5:28 PM CDTTornado WarningOUNLove, Marshall32 min
May 9, 5:34 PM CDTSpecial Weather StatementOUNCotton26 min
May 9, 5:35 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 9, 5:40 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
May 9, 5:49 PM CDTAreal Flood WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more5 hr
May 9, 5:49 PM CDTTornado WarningOUNCotton26 min
May 9, 6:00 PM CDTRiver Flood WarningOUNJefferson, Love4 days
May 9, 6:10 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall50 min
May 9, 6:12 PM CDTTornado WarningOUNCotton33 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.